Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 19, Pages 3169-3174
http://dx.doi.org/10.1155/IJMMS.2005.3169

A generalized logistic distribution

1Department of Statistics, University of Nebraska, Lincoln 68583, NE, USA
2Department of Engineering Management and Systems Engineering, The George Washington University, Washington DC 20052, USA

Received 11 October 2004

Copyright © 2005 Saralees Nadarajah and Samuel Kotz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • A. F. Attia, H. M. Aly, and S. O. Bleed, “Estimating and Planning Accelerated Life Test Using Constant Stress for Generalized Logistic Distribution under Type-I Censoring,” ISRN Applied Mathematics, vol. 2011, pp. 1–15, 2011. View at Publisher · View at Google Scholar
  • Fredy Castellares, Marcos A.C. Santos, Lourdes C. Montenegro, and Gauss M. Cordeiro, “A Gamma-Generated Logistic Distribution: Properties and Inference,” American Journal of Mathematical and Management Sciences, vol. 34, no. 1, pp. 14–39, 2014. View at Publisher · View at Google Scholar
  • Daniel Henrique Breda Binoti, Mayra Luiza Marques da Silva Binoti, and Helio Garcia Leite, “Modelling The Diameter Distribution Of Eucalypt Even-Aged Stands Using The Generalized Logistic Function,” Revista Arvore, vol. 39, no. 4, pp. 707–711, 2015. View at Publisher · View at Google Scholar
  • Tom A Mendum, Huihai Wu, Andrzej M Kierzek, and Graham R Stewart, “Lipid metabolism and Type VII secretion systems dominate the genome scale virulence profile of Mycobacterium tuberculosis in human dendritic cells,” BMC Genomics, vol. 16, no. 1, 2015. View at Publisher · View at Google Scholar
  • Muhammad H Tahir, Gauss M Cordeiro, Morad Alizadeh, Muhammad Mansoor, Muhammad Zubair, and Gholamhossein G Hamedani, “The odd generalized exponential family of distributions with applications,” Journal of Statistical Distributions and Applications, vol. 2, no. 1, 2015. View at Publisher · View at Google Scholar
  • M. H. Tahir, Gauss M. Cordeiro, Ayman Alzaatreh, M. Mansoor, and M. Zubair, “The Logistic-X Family of Distributions and Its Applications,” Communications in Statistics - Theory and Methods, pp. 0–0, 2016. View at Publisher · View at Google Scholar
  • Daniel Henrique Breda Binoti, Helio Garcia Leite, and Mayra Luiza Marques da Silva, “Sistema Computacional para Ajuste de Funções Densidade de Probabilidade,” Floresta e Ambiente, vol. 24, no. 0, 2017. View at Publisher · View at Google Scholar
  • Salma Omar Bleed, and Abdallah Mohamed Abd Elfattah, “Stress affection of two scale truncated Generalized Logistic parameters with progressive censoring,” Pakistan Journal of Statistics and Operation Research, vol. 13, no. 3, pp. 633–646, 2017. View at Publisher · View at Google Scholar